MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8 TI MULTILOC PROX HUM NL/LFT/CANN/160-S; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8 TI MULTILOC PROX HUM NL/LFT/CANN/160-S; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.016.035S
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from synthes reports an event in the usa as follows: it was reported on (b)(6) 2022, that the graphic case for the multiloc nail was bent prior to opening before the surgery.A short multiloc nail was inserted during the surgery.A fracture was created in the shaft of the nail during insertion,.The nail was removed, and a new long nail was used to span the fracture created by the nail.The surgery was successfully completed and there was a patient involvement.This complaint involves one (1) devices 8 ti multiloc prox hum nl/lft/cann/160-s.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.A review of the device history record has been requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated: it was reported on march 3, 2022, a short multiloc nail was inserted during the surgery.A fracture was created in the shaft during the nail insertion,.The nail was removed, and a new long nail was used to span the fracture created by the nail.The surgery was successfully completed.It was further reported that there were no devices broken during the surgery and there was ten (10) minutes of surgical delay to exchange the nail.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b5: updated event description.H3, h4, h6: a device history record (dhr) review was conducted: product code: 04.016.035s.Lot number: 87p8822.Manufacturing site: mezzovico.Release to warehouse date: 29 mar 2021.Expiration date: 28 feb 2026.A manufacturing record evaluation was performed for the sterile lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B1, h1: this is an adverse event only report without any product problem.H6: corrected codes.

Brand Name
8 TI MULTILOC PROX HUM NL/LFT/CANN/160-S
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico 6805
SZ   6805
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key13966457
Report Number2939274-2022-01136
Device Sequence Number11806255
Product Code HSB
UDI-Device Identifier10886982089199
UDI-Public(01)10886982089199
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number04.016.035S
Device Catalogue Number04.016.035S
Device Lot Number87P8822
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer04/28/2022
Initial Report FDA Received Date03/31/2022
Supplement Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GC FOR MULTILOC PROX HUM NL INST SET; UNK - INSERTION INSTRUMENTS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight73 KG